# SDR DALA2016073105672

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER FLOOR SUPPORT BETWEEN STA 190/205 AREA NEXT TO CUSP ANGLE.  IN REF CARD 65, ZONE 200, CARD 95, ZONE 200.  DUE TO EXCESSIVE CORROSION WEB WAS REPAIRED IAW SRM 51-70-10, FIG 201.
